# SDR ZW0A0100701

- Difficulty date: April 19, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- Aircraft time: 12,129 hours, 5,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7732
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTING WAS INOPERATIVE AT ROW 30, ROWS 11 TO 15, AND ROW 17.  REPLACED LAMP P/N 7732 AT ROW 30, REPLACED WIRE HARNESS P/N 0105606-003 FOR ROWS 11 TO 20, AND RECONNECTED HARNESS AT ROW 17.  CHECK-C 8-18-00 JFK.
